Concerned about skin changes during chemo treatment

Posted by robrick18 @robrick18, Sep 3 1:35pm

I have a tumor on my right breast and so I was advised to start chemotherapy. I was prescribed to have both targetted and systemic treatment. As I was about to start my 2nd cycle, the 10 – 12 o clock area of my breast started to have skin thickening and eventually became a bulge that is pinkish, hot and painful. What is this condition?

Interested in more discussions like this? Go to the Breast Cancer group.

@robrick18, did you report these skin changes to your cancer care team? Do you have a contact number for a symptom management nurse or chemo nurse?

It sounds like this may be reaction to your treatment. How long have you had this? What type of breast cancer do you have?

REPLY

Hi Colleen

Yes, I did informed my oncologist and when the changes on the skin started, I was first given antibiotics for inflammation as blood test result came out as negative for infection. I had this before I started my 2nd cycle, so far I had completed 5 cycles of chemo.

REPLY
Please sign in or register to post a reply.
  Request Appointment